Sunday, April 12, 2009

'Herbal viagra' warning | NHS Choices | Nursing Times

'Herbal viagra' warning | NHS Choices | Nursing Times


12 April, 2009

A ‘herbal Viagra’ sold in many traditional Chinese medicine stores contains ‘dangerously high’ levels of prescription-only anti-obesity and erectile dysfunction drugs, the UK’s medicine watchdog has warned.
Brought to you by NHS Choices

Despite claiming to contain only herbal ingredients, the product actually contains up to four times the levels of the pharmaceuticals found in legal prescription drugs.

The unlicensed product ‘Jia Yi Jian’, has been analysed by the MHRA and found to contain the undeclared ingredients Sibutramine, used to treat obesity, and Tadalafil, for the treatment of erectile dysfunction.

These drugs are licensed as prescription-only drugs in the UK. Potential side effects include significant heart and blood pressure problems and potential harmful interactions with other blood pressure and heart disease medications and some antidepressants.

The MHRA warns that this product presents ‘a clear risk’ to consumers and that anyone taking it should stop immediately and consult their GP.


Hmmm. I suppose there will be a rush to get it before it's banned.

1 comment:

ayush said...

Viagra is a drug that has some side effets hence it must be taken only under proper guidance of a doctor. Though the side effects that this drug shows are minor but still if you are suffering from another physical ailment or are taking other medicines, Viagra's composition can react with the chemical composition of other drugs. Hence it is recommeded to get yourself checked up properly before going in for Viagra, Natural Viagra or any other similar medicine. http://www.viagraforce.com